# SDR RRXA11117

- Difficulty date: April 28, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 37558241
- Condition: Corroded
- Location: Sta520 L33r-L34r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO BATHTUB FITTING AT STA.520 AND L33R-L34R,  DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-20D AND DWG#3755824. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
